American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E99) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Lajos Rónyai, László Babai and Murali K. Ganapathy. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001) 717-735. MR 1824986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Francesco Brenti. Lattice paths and Kazhdan-Lusztig polynomials. J. Amer. Math. Soc. 11 (1998) 229-259. MR 1460390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. Kenneth Fan. Structure of a Hecke algebra quotient. J. Amer. Math. Soc. 10 (1997) 139-167. MR 1396894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard P. Stanley. Subdivisions and local $h$-vectors . J. Amer. Math. Soc. 5 (1992) 805-851. MR 1157293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1